# SDR DHL200072143C

- Difficulty date: July 31, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZ STAB TIP UPPER SURFACE DAMAGED.  REMOVED LT HORIZ STAB TIP AND ROUTED TO F/G SHOP PER SRM 51-30-2.  INSTALLED FIBERGLASS REPAIR PER SRM 51-40-8.  REINSTALLED TIP ON STAB PER SRM 51-30-2.
